# SDR DALA12009895636

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,180 hours, 17,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Short
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HARNESS LWR LATCH STRAP FOUND TOO SHORT. L2 PAX DOOR SLIDE HARNESS R & R IAW AMM: 25-66-01, REV 104.  RII INSPECTION COMPLETE.
